File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Topologically massive gauge theory with O(2) symmetry

TitleTopologically massive gauge theory with O(2) symmetry
Authors
Issue Date1996
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletb
Citation
Physics Letters, Section B: Nuclear, Elementary Particle And High-Energy Physics, 1996, v. 367 n. 1-4, p. 195-205 How to Cite?
AbstractWe discuss the structure of the vacua in O(2) topologically massive gauge theory on a torus. Since O(2) has two connected components, there are four classical vacua. The different vacua impose different boundary conditions on the gauge potentials. We also discuss the non-perturbative transitions between the vacua induced by vortices of the theory.
Persistent Identifierhttp://hdl.handle.net/10722/132514
ISSN
2015 Impact Factor: 4.787
2015 SCImago Journal Rankings: 3.186
References

 

DC FieldValueLanguage
dc.contributor.authorKogan, IIen_HK
dc.contributor.authorLee, KMen_HK
dc.date.accessioned2011-03-28T09:25:45Z-
dc.date.available2011-03-28T09:25:45Z-
dc.date.issued1996en_HK
dc.identifier.citationPhysics Letters, Section B: Nuclear, Elementary Particle And High-Energy Physics, 1996, v. 367 n. 1-4, p. 195-205en_HK
dc.identifier.issn0370-2693en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132514-
dc.description.abstractWe discuss the structure of the vacua in O(2) topologically massive gauge theory on a torus. Since O(2) has two connected components, there are four classical vacua. The different vacua impose different boundary conditions on the gauge potentials. We also discuss the non-perturbative transitions between the vacua induced by vortices of the theory.en_HK
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletben_HK
dc.relation.ispartofPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physicsen_HK
dc.titleTopologically massive gauge theory with O(2) symmetryen_HK
dc.typeArticleen_HK
dc.identifier.emailLee, KM: kmlee1@hkucc.hku.hken_HK
dc.identifier.authorityLee, KM=rp01471en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-30244492943en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-30244492943&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume367en_HK
dc.identifier.issue1-4en_HK
dc.identifier.spage195en_HK
dc.identifier.epage205en_HK
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridKogan, II=7102422680en_HK
dc.identifier.scopusauthoridLee, KM=26659913500en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats